# SDR IXXA20150403100

- Difficulty date: November 24, 2014
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 111T1003
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ON GND FOR HEAVY MX, FAILSAFE INSPECTION.  REAR SPAR WEB & REAR SPAR PAD UP AREAS CORROSION AT STATION 955 AT THE UPPER SECTION ABOVE BOLT HOLE 1 - C3 & BOTTOM SECTION AROUND BOLT HOLE 9 - 11.  REMOVED CORROSION IAW SRM 57-10-10.  AREA REQUIRED REPAIR & WAS REPAIRED IAW ENGINEERING DOCUMENT 47089REA27.
